Causes Of Postpartum Blood For More Than 2 Months?
I want to ask, I’ve been postpartum for 2 months and haven’t finished but the last 1 week it’s no longer blood, that is yellowish liquid, is this the influence of family planning, because a few hours after giving birth I put on a birth control implant. Thank you
Hello, thanks for your question.
Women after giving birth will enter the puerperium. The puerperal period lasts for several weeks later. The puerperium generally lasts for 6 weeks. At this time there will be changes in the female organs. One of them is the discharge of puerperal blood or lochia from the vagina.
Lochia color will change from day to day. Starting from bright red, brownish red, pink, creamy white, to yellowish. In addition to the color change, the volume will also gradually decrease.
Meanwhile, KB implants or birth control implants contain the hormone progesterone, which thickens the cervical mucus (cervical) and thins the lining of the uterus, making it difficult for fertilization to occur. Side effects and disadvantages of KB implants include irregular menstrual patterns, pain in the skin where the implant is placed, cannot protect against sexually transmitted infections, not suitable for use in people with certain diseases (eg diabetes, liver disorders, blood clotting disorders).
From the symptoms you describe, it may be related to the implant contraceptive method you are using. However, this must be confirmed by direct examination by a doctor. For this reason, do not hesitate to consult a doctor if you experience a foul-smelling discharge, fever, and abdominal pain.
To add more information, the following article is on the topic of your question at:
That's the information I can convey, I hope it's useful.